AM  Vol.2 No.7 , July 2011
Refinements to Hadamard’s Inequality for Log-Convex Functions
Abstract: In this paper we show that a log-convex function satisfies Hadamard's inequality, as well as we give an extension for this result in several directions.
Cite this paper: nullW. Sulaiman, "Refinements to Hadamard’s Inequality for Log-Convex Functions," Applied Mathematics, Vol. 2 No. 7, 2011, pp. 899-903. doi: 10.4236/am.2011.27120.

[1]   L. Fejér, “Uber die Fourierreihen, II,” Math. Naturwiss Anz. Ungar. Akad. Wiss, Hungarian, Vol. 24, 1906, pp. 369-390.

[2]   P. M. Gill, C. E. M. Pearse and J. Pe?ari?, “Hadamard’s Inequality for R-Convex Functions,” Mathematical In-equalities & Applications, Vol. 215, No. 2, 1997, pp. 461-470.